MAUDE Adverse Event Report: BECTON, DICKINSON & CO., (BD) BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES; CONTAINER, SPECIMEN, STERILE

BECTON, DICKINSON & CO., (BD) BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES; CONTAINER, SPECIMEN, STERILE
Catalog Number 366408
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/30/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during use of bd vacutainer® no additive (z) plus tubes, an unspecified number of caps are popping off during transport and spilling.These tubes are being used for aliquots and the caps are not staying on after being reapplied.There was no health impact or consequences reported.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary - bd received two photos for investigation.After review and analysis of the customer photos, no stopper popoff is observed within the photos.Additionally, 29 retained samples were sent for functional stopper testing, and none of the samples resulted in stopper creepout or stopper pop off.Based on a review of the device history record for the incident lots, all product specifications and requirements for lot release were met.This complaint has not been confirmed for the indicated failure mode: stopper pop-off.Bd was unable to determine a root cause.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.

Brand Name
BD VACUTAINER® NO ADDITIVE (Z) PLUS TUBES
Common Device Name
CONTAINER, SPECIMEN, STERILE
Manufacturer (Section D)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key21258669
Report Number1024879-2024-01419
Device Sequence Number8075253
Product Code FMH
UDI-Device Identifier30382903664086
UDI-Public(01)30382903664086(11)240822(17)251231(10)4235330
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2025
Device Catalogue Number366408
Device Lot Number4235330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2024
Supplement Date Received by Manufacturer03/26/2025
Initial Report FDA Received Date01/28/2025
Supplement Report FDA Received Date04/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown